SERIES SOLUTION METHOD FOR CAUCHY PROBLEMS WITH FRACTIONAL Δ-DERIVATIVE ON TIME SCALES
No Thumbnail Available
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Element D.O.O.
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we introduce a series solution method for Cauchy problems associated with Caputo fractional delta derivatives on time scales with delta differentiable graininess function. We also apply the method to Cauchy problems associated with dynamic equations and present some illustrative examples. © The Author(s) 2019.
Description
Keywords
Caputo fractional delta derivative, dynamic equation, series solution, Time scale
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Fractional Differential Calculus
Volume
9
Issue
2
Start Page
243
End Page
261